# SDR SWIA201743139

- Difficulty date: March 4, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 35,090 hours, 29,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, CENTER OTBD L/E CHAFED WHERE THE VANE LEADING EDGE CONTACTS THE STOP PAD. REMOVED AND REPLACED THE RT INBOARD FLAP VANE IAW SRM.
